# SDR MALA030213

- Difficulty date: March 28, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N454XJ
- Make and model: Saab 340B
- Aircraft serial: 340B454
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Control Module
- Part number: 44730501
- Part serial: OFFL238375
- Condition: Failed
- Location: De Ice System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT ON FLIGHT 3192, LT INTAKE HEAT CYCLED ON AND OFF.  AIR RETURN TO MEM.  MAINTENANCE REMOVED AND REPLACED DE-ICE CONTROL MODULE P/N 44730-501, SN/OFF L238375, SN/ON A00181.
